MAUDE Adverse Event Report: MICROVENTION, INC. LVIS EVO; INTRACRANIAL COIL-ASSIST STENT

MICROVENTION, INC. LVIS EVO; INTRACRANIAL COIL-ASSIST STENT
Model Number LEV2522-PMA
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Stroke/CVA (1770); Muscle Weakness/Atrophy (1967)
Date of Event 05/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformance's associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was implanted in the patient and not available for return to the manufacturer for analysis.Imaging and medical reports were not provided.The event as described could not be confirmed.Additional information is being sought for the event and if more information is received, an analysis will be performed and a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a patient woke up from their procedure "abnormal" with left sided arm and leg weakness.They were administered aspirin and plavix and their mrs score improved to 1.

Brand Name
LVIS EVO
Common Device Name
INTRACRANIAL COIL-ASSIST STENT
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key19544822
Report Number2032493-2024-00475
Device Sequence Number12688861
Product Code QCA
UDI-Device Identifier00842429117767
UDI-Public(01)00842429117767(11)231121(17)261031(10)0000461600
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P170013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberLEV2522-PMA
Device Lot Number0000461600
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2024
Initial Report FDA Received Date06/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HYDROCOIL 10 - 7210-0304
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age72 YR
Patient SexFemale
Patient Weight80 KG